# SDR MWEA011340

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 5956034501
- Condition: Cracked
- Location: Station 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING CRACKED, STATION 427, LONGERON 28 LEFT  --  FABRICATED AND INSTALLED FITTING
